Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have been experiencing diarrhea after eating for the past

I have been experiencing diarrhea after eating for the past 5 months....I have had an endoscopy and colonoscopy....negative results....stool samples collected in 3 different collection tubes....negative results....and a breath test and I haven't received results yet.

Drs. have tried several different prescriptions to no avail...I have tried homeopathic methods....no help.....

I am at a loss ...
Sat, 29 Sep 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

for the past 3 weeks I have had diarreah. I have tried dieting, loperamide, and codeine. however at times I became constipated, followed by excessive wind, and very liquid motions. at present I am eating sparingly but experiencing no firm motions. I need to be near a toilet at all times, especially after a meal. graeme

doctor1 MD

Hi im a 47 year old female with no medical disorders thus far. In the past year i have been experiencing rapid heart beats at intervals. Sometime it can happen after eating too. About 2 weeks ago i was sitting looking at tv and I felt a funny sensation on the left side of my head, my blood pressure went up (which is usually normal) and my heart started to race. I also had a couple bouts of diaharrea.??????

doctor1 MD

starting about 6 months ago i started to have a decrease in appetite and occasional nausea while eating. i have lost approx. 13 lbs. and although i am usually constipated, the past 2 weeks have gotten worse. Going for 6 days until i had a movement. And in the past 2 weeks the nausea has worsened also. As soon as the food hits my stomach, most of the time, i become extremely nauseated. This worsened 2 weeks ago after being perscribed Diclofenac, Tramadol, and Cyclobenzaprine after my back went out. The second day on meds i experienced severe diarrhea and passed out for only a few seconds. I stopped the meds at that point.

Loading Online Doctors....